Alert archive / Ohio / River Flood Warnings in 2014
River Flood Warning 25, NWS Cleveland, OH
NWS Cleveland, OH issued this river flood warning at Mar 15, 2014, 9:23 PM EDT for Lucas County, Wood County, Ohio. It took effect at Mar 15, 2014, 11:13 PM EDT. It was in force for 43 hr.
The area
The counties it named.
The facts
- Issued
- Mar 15, 2014, 9:23 PM EDT (01:23 UTC)
- In effect from
- Mar 15, 2014, 11:13 PM EDT
- Expired
- Mar 17, 2014, 6:15 PM EDT
- In force
- 43 hr
- Issued by
- NWS Cleveland, OH
- Flood severity
- Minor
Counties Lucas County, OH, Wood County, OH
The radar
The Detroit radar (KDTX), 131 km from the middle of the area, began a volume at 01:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Maumee River at Waterville (WTVO1). The gauge peaked at 11.88 ft at Mar 16, 2014, 10:00 PM EDT.
- Action stage
- 9 ft
- Minor stage
- 11 ft
- Moderate stage
- 15 ft
- Major stage
- 16 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 04193500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
279 WGUS41 KCLE 160123 FLWCLE BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE CLEVELAND OH 923 PM EDT SAT MAR 15 2014 ...THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS IN OHIO... MAUMEE RIVER AT WATERVILLE PRECAUTIONARY/PREPAREDNESS ACTIONS... NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER MAY BE DEEPER THAN IT APPEARS. TURN AROUND...DON'T DROWN! STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER DETAILS AND UPDATES. && OHC095-173-160923- /O.NEW.KCLE.FL.W.0025.140316T0313Z-140318T0000Z/ /WTVO1.1.ER.140316T0313Z.140316T1800Z.140317T1800Z.NO/ 923 PM EDT SAT MAR 15 2014 THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A * FLOOD WARNING FOR THE MAUMEE RIVER AT WATERVILLE * FROM THIS EVENING UNTIL MONDAY EVENING * AT 9:00 PM SATURDAY THE STAGE WAS...8.9 FEET * MINOR FLOODING IS FORECAST * FLOOD STAGE IS 9.0 FEET * FORECAST TO RISE ABOVE FLOOD STAGE BY TONIGHT AND RISE TO NEAR 9.6 FEET BY SUNDAY AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE BY MONDAY AFTERNOON. * AT 9.0 FEET...FLOODING OCCURS IN LOWLAND AREAS NEAR THE RIVER. $$
8 follow-up statements
308 WGUS81 KCLE 160853 FLSCLE FLOOD STATEMENT NATIONAL WEATHER SERVICE CLEVELAND OH 453 AM EDT SUN MAR 16 2014 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OHIO... MAUMEE RIVER AT WATERVILLE PRECAUTIONARY/PREPAREDNESS ACTIONS... NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER MAY BE DEEPER THAN IT APPEARS. TURN AROUND...DON'T DROWN! STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER DETAILS AND UPDATES. && OHC095-173-161653- /O.CON.KCLE.FL.W.0025.000000T0000Z-140318T0000Z/ /WTVO1.1.ER.000000T0000Z.140316T1800Z.140317T1800Z.NO/ 453 AM EDT SUN MAR 16 2014 THE FLOOD WARNING CONTINUES FOR THE MAUMEE RIVER AT WATERVILLE. * AT 4:00 AM SUNDAY THE STAGE WAS 10.0 FEET. * FLOOD STAGE IS 9.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL RISE TO NEAR 10.2 FEET BY THIS AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE MONDAY AFTERNOON. * FORECAST...THE RIVER WILL FALL TO BELOW FLOOD STAGE BY MONDAY AFTERNOON BUT RISE ABOVE FLOOD STAGE BY AND RISE TO NEAR 10.2 FEET BY THIS AFTERNOON. * AT 9.0 FEET...FLOODING OCCURS IN LOWLAND AREAS NEAR THE RIVER. $$
415 WGUS81 KCLE 161426 FLSCLE FLOOD STATEMENT NATIONAL WEATHER SERVICE CLEVELAND OH 1025 AM EDT SUN MAR 16 2014 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OHIO... MAUMEE RIVER AT WATERVILLE PRECAUTIONARY/PREPAREDNESS ACTIONS... NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER MAY BE DEEPER THAN IT APPEARS. TURN AROUND...DON'T DROWN! STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER DETAILS AND UPDATES. && OHC095-173-162225- /O.EXT.KCLE.FL.W.0025.000000T0000Z-000000T0000Z/ /WTVO1.1.ER.000000T0000Z.140316T1800Z.000000T0000Z.NO/ 1025 AM EDT SUN MAR 16 2014 THE FLOOD WARNING CONTINUES FOR THE MAUMEE RIVER AT WATERVILLE. * AT 10:00 AM SUNDAY THE STAGE WAS 10.4 FEET. * FLOOD STAGE IS 9.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL RISE TO NEAR 10.5 FEET BY THIS EVENING THEN BEGIN FALLING AND FALL TO BELOW FLODD STAGE EARLY TUESDAY AFTERNOON * AT 9.0 FEET...FLOODING OCCURS IN LOWLAND AREAS NEAR THE RIVER. $$
671 WGUS81 KCLE 162223 FLSCLE FLOOD STATEMENT NATIONAL WEATHER SERVICE CLEVELAND OH 623 PM EDT SUN MAR 16 2014 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OHIO... MAUMEE RIVER AT WATERVILLE PRECAUTIONARY/PREPAREDNESS ACTIONS... NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER MAY BE DEEPER THAN IT APPEARS. TURN AROUND...DON'T DROWN! STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER DETAILS AND UPDATES. && OHC095-173-170623- /O.EXT.KCLE.FL.W.0025.000000T0000Z-140318T2000Z/ /WTVO1.1.ER.000000T0000Z.140317T0000Z.140318T1400Z.NO/ 623 PM EDT SUN MAR 16 2014 THE FLOOD WARNING CONTINUES FOR THE MAUMEE RIVER AT WATERVILLE. * AT 6:00 PM SUNDAY THE STAGE WAS 10.2 FEET. * FLOOD STAGE IS 9.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL RISE TO NEAR 10.5 FEET BY THIS EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE TUESDAY MORNING. * AT 9.0 FEET...FLOODING OCCURS IN LOWLAND AREAS NEAR THE RIVER. $$
773 WGUS41 KCLE 170111 FLWCLE BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE CLEVELAND OH 910 PM EDT SUN MAR 16 2014 ...FORECAST FLOODING CHANGED FROM MINOR TO MODERATE SEVERITY FOR THE FOLLOWING RIVERS IN OHIO... MAUMEE RIVER AT WATERVILLE PRECAUTIONARY/PREPAREDNESS ACTIONS... RAPID RISES AND FALLS MAY OCCUR IN THE RIVER DUE TO ICE JAMS UPSTREAM. ICE JAMS ARE VERY UNPREDICTABLE AND CAN BREAK UP...MOVE...AND JAM AGAIN VERY QUICKLY. NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER MAY BE DEEPER THAN IT APPEARS. TURN AROUND...DON'T DROWN! STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER DETAILS AND UPDATES. && OHC095-173-170910- /O.EXT.KCLE.FL.W.0025.000000T0000Z-000000T0000Z/ /WTVO1.2.ER.000000T0000Z.140317T0600Z.000000T0000Z.NO/ 910 PM EDT SUN MAR 16 2014 ...FORECAST FLOODING INCREASED FROM MINOR TO MODERATE SEVERITY...THE FLOOD WARNING CONTINUES FOR THE MAUMEE RIVER AT WATERVILLE * UNTIL FURTHER NOTICE * AT 9:00 PM SUNDAY THE STAGE WAS...11.7 FEET * MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST * FLOOD STAGE IS 9.0 FEET * THE RIVER WILL RISE TO NEAR 12.2 FEET BY LATE TONIGHT THEN BEGIN FALLING. * AT 12.0 FEET...THE SIDE CUT METRO PARK IS INUNDATED. $$
994 WGUS81 KCLE 170521 FLSCLE FLOOD STATEMENT NATIONAL WEATHER SERVICE CLEVELAND OH 121 AM EDT MON MAR 17 2014 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OHIO... MAUMEE RIVER AT WATERVILLE PRECAUTIONARY/PREPAREDNESS ACTIONS... NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER MAY BE DEEPER THAN IT APPEARS. TURN AROUND...DON'T DROWN! STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER DETAILS AND UPDATES. && OHC095-173-171321- /O.EXT.KCLE.FL.W.0025.000000T0000Z-140319T0307Z/ /WTVO1.1.ER.000000T0000Z.140317T0200Z.140318T2107Z.NO/ 121 AM EDT MON MAR 17 2014 THE FLOOD WARNING CONTINUES FOR THE MAUMEE RIVER AT WATERVILLE. * AT 1:00 AM MONDAY THE STAGE WAS 11.3 FEET. * FLOOD STAGE IS 9.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL FALL TO BELOW FLOOD STAGE BY TUESDAY AFTERNOON. * SOME ICE IS IN THE RIVER AND IF A JAM FORMS IT COULD CAUSE RAPID RISES OR FALLS TO THE RIVER LEVELS. * AT 12.0 FEET...THE SIDE CUT METRO PARK IS INUNDATED. * AT 9.0 FEET...FLOODING OCCURS IN LOWLAND AREAS NEAR THE RIVER. $$
123 WGUS81 KCLE 170916 FLSCLE FLOOD STATEMENT NATIONAL WEATHER SERVICE CLEVELAND OH 516 AM EDT MON MAR 17 2014 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OHIO... MAUMEE RIVER AT WATERVILLE PRECAUTIONARY/PREPAREDNESS ACTIONS... NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER MAY BE DEEPER THAN IT APPEARS. TURN AROUND...DON'T DROWN! STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER DETAILS AND UPDATES. && OHC095-173-171716- /O.EXT.KCLE.FL.W.0025.000000T0000Z-140319T0055Z/ /WTVO1.1.ER.000000T0000Z.140317T0200Z.140318T1855Z.NO/ 516 AM EDT MON MAR 17 2014 THE FLOOD WARNING CONTINUES FOR THE MAUMEE RIVER AT WATERVILLE. * AT 5:00 AM MONDAY THE STAGE WAS 10.4 FEET. * FLOOD STAGE IS 9.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL FALL TO BELOW FLOOD STAGE BY TUESDAY AFTERNOON. * SOME ICE IS IN THE RIVER AND IF A JAM FORMS NEAR WATERVILLE IT COULD CAUSE RAPID RISES OR FALLS IN THE WATER LEVEL. * AT 9.0 FEET...FLOODING OCCURS IN LOWLAND AREAS NEAR THE RIVER. $$
340 WGUS81 KCLE 171417 FLSCLE FLOOD STATEMENT NATIONAL WEATHER SERVICE CLEVELAND OH 1017 AM EDT MON MAR 17 2014 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OHIO... MAUMEE RIVER AT WATERVILLE PRECAUTIONARY/PREPAREDNESS ACTIONS... NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER MAY BE DEEPER THAN IT APPEARS. TURN AROUND...DON'T DROWN! STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER DETAILS AND UPDATES. && OHC095-173-172217- /O.EXT.KCLE.FL.W.0025.000000T0000Z-140318T0430Z/ /WTVO1.1.ER.000000T0000Z.140317T0200Z.140317T2230Z.NO/ 1017 AM EDT MON MAR 17 2014 THE FLOOD WARNING CONTINUES FOR THE MAUMEE RIVER AT WATERVILLE. * AT 10:00 AM MONDAY THE STAGE WAS 9.6 FEET. * FLOOD STAGE IS 9.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...CALLS FOR THE RIVER TO FALL BELOW FLOOD STAGE BY THIS EVENING. ICE IS FLOWING IN THE RIVER AND IF A JAM FORMS NEAR WATERVILLE IT COULD CAUSE RAPID RISES OR FALLS IN THE WATER LEVEL. * AT 9.0 FEET...FLOODING OCCURS IN LOWLAND AREAS NEAR THE RIVER. $$
120 WGUS81 KCLE 172215 FLSCLE FLOOD STATEMENT NATIONAL WEATHER SERVICE CLEVELAND OH 615 PM EDT MON MAR 17 2014 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN OHIO... MAUMEE RIVER AT WATERVILLE PRECAUTIONARY/PREPAREDNESS ACTIONS... NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER MAY BE DEEPER THAN IT APPEARS. TURN AROUND...DON'T DROWN! STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER DETAILS AND UPDATES. && OHC095-173-172245- /O.CAN.KCLE.FL.W.0025.000000T0000Z-140318T0430Z/ /WTVO1.1.ER.140317T2100Z.000000T0000Z.140317T2100Z.NO/ 615 PM EDT MON MAR 17 2014 THE FLOOD WARNING IS CANCELLED FOR THE MAUMEE RIVER AT WATERVILLE. * AT 6:00 PM MONDAY THE STAGE WAS 8.9 FEET. * FLOOD STAGE IS 9.0 FEET. * FELL BELOW FLOOD STAGE AT 5:00 PM MONDAY. * FORECAST...THE RIVER WILL FALL TO 8.3 FEET BY TUESDAY MORNING. * AT 9.0 FEET...FLOODING OCCURS IN LOWLAND AREAS NEAR THE RIVER. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this river flood warning went out at Mar 15, 7:24 PM EDT, 1 hour 59 minutes earlier.
Area forecast discussion, Mar 15, 7:24 PM EDT, 1 hour 59 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CLEVELAND OH 724 PM EDT SAT MAR 15 2014 .SYNOPSIS... WITH A COLD FRONT MOVING SOUTH THROUGH THE REGION AND HIGH PRESSURE BUILDING IN BEHIND IT TONIGHT...TEMPERATURES WILL ONCE AGAIN DROP BELOW NORMAL. THE WEATHER REMAIN FAIR UNDER THE INFLUENCE OF HIGH PRESSURE THROUGH MONDAY...THOUGH COLD TREND CONTINUES. && .NEAR TERM /UNTIL 7 AM SUNDAY MORNING/... CURRENT CONDITIONS SHOW SOME ONGOING SCATTERED SNOW SHOWERS OVER NW PA AND NE OH...WITH A FEW RAIN DROPS MIXED IN AT TIMES. THE SNOW SHOWERS WILL CONTINUE THROUGH THE EVENING...HOWEVER THE COVERAGE WILL WANE AS THE COOLER AIR AND MORE SUBSIDENCE MOVES INTO THE REGION. NO NOTABLE ACCUMULATIONS EXPECTED. THE COLD FRONT DIPPING ACROSS THE NORTHERN COUNTIES WILL CONTINUE TO PUSH SOUTH THIS EVENING. A REINFORCING COLD FRONT WILL MOVE THROUGH LATER TONIGHT. DEW POINTS WILL PLUMMET INTO THE SINGLE DIGITS IN SPOTS WITH THIS AIRMASS OVERNIGHT. FORTUNATELY THE WINDS ARE EXPECTED TO REMAIN AROUND 10KT OR MORE OVERNIGHT...PREVENTING DECOUPLING. THE MORE DIURNAL CLOUDS OUT THERE NOW WILL CONTINUE TO THROUGH THIS EVENING...BUT AS THE H700MB FRONT APPROACHES IT WILL SUPPORT NEW CLOUDS MOVING IN. WITH THE COMBINATION OF COLD AIR ADVECTION...RETURN OF CLOUDS...AND WINDS OVERNIGHT WE CAN EXPECT TEMPS IN THE UPPER TEENS. && .SHORT TERM /7 AM SUNDAY MORNING THROUGH TUESDAY NIGHT/... THE HIGH PRESSURE BUILDING OVER THE GREAT LAKES WILL SUPPORT WELL BELOW NORMAL TEMPERATURES...WITH OUR SUNDAY HIGHS IN THE LOWER 20S BEING COOLER THAN OUR NORMAL LOWS IN THE UPPER 20S. THE BLUSTERY NORTHEAST WINDS WILL ENOUGH FETCH TO SUPPORT SOME CLOUDS OVER THE WEST/CENTRAL LAKESHORE BUT NOT EXPECTING ANY SNOW SHOWERS WITH EXTENSIVE SUBSIDENCE. THE MOISTURE IN THE MID LEVELS WILL SUPPORT A THIN VEIL OF CLOUDS OVER THE REST OF THE REGION WITH SOME SUN AT TIMES. WITH A 1030MB DOMINATING HIGH IN PLACE...THE SOUTHERN STREAM STORM SYSTEM IS CONTINUING TO TRACK FURTHER SOUTH FROM THE REGION WITH THE LATEST MODEL RUNS. GIVEN THIS TREND AND DRY AIR ACROSS MUCH OF THE FORECAST AREA HAVE BACKED OFF POPS FOR FAR SOUTHERN COUNTIES FOR SUNDAY NIGHT. WINDS WILL DROP MORE SUNDAY NIGHT...WHICH COULD RESULT IN SOME SINGLE DIGIT TEMPS BY MONDAY MORNING. HIGH AND DRY CONDITIONS MONDAY WITH HIGH STILL IN PLACE OVER THE GREAT LAKES. TEMPERATURES BEGIN TO REBOUND TUESDAY AS A STORM SYSTEM TRACKS EASTWARD FROM THE WEST COAST. && .LONG TERM /WEDNESDAY THROUGH SATURDAY/... MODELS ARE IN MUCH BETTER AGREEMENT WITH THE TIMING OF SYSTEMS THROUGH A FAST UPPER LEVEL ATTEMPT AT ZONAL FLOW. EACH SYSTEM WILL NOT BE ABLE TO PICK UP ALL THAT MUCH MOISTURE AS THEY PASS BUT WILL BE ENOUGH OF A NUISANCE THAT WE WILL NEED TO MENTION SOME LIGHT RAIN/SNOW THROUGH THE EXTENDED. RAIN MAINLY DURING THE DAY WITH SOME LIGHT SNOW POSSIBLE AT NIGHT. THE BETTER CHANCES AT THIS TIME APPEAR TO BE WEDNESDAY. HIGHS WILL BOUNCE AROUND FOR THE MIDDLE AND END OF THE WEEK. WARM ON WEDNESDAY WITH HIGHS MOSTLY IN THE 50S...COOLING TO THE 40S ON THURSDAY. WE SHOULD REBOUND TO THE THE MID 40S TO MIDDLE 50S ON FRIDAY. && .AVIATION /00Z SUNDAY THROUGH THURSDAY/... HIGH PRESSURE IS IN THE PROCESS OF MOVING INTO THE REGION...EXPANDING ITS REACH ACROSS THE GREAT LAKES. MEANWHILE LOW PRESSURE WILL BE MOVING ACROSS THE MID MISSISSIPPI VALLEY OVER THE NEXT 24 HOURS. THE ONLY EFFECT ACROSS THE LOCAL AREA FROM THIS SYSTEM WILL BE FOR SOME HIGH CLOUDS AND A STIFF NORTHEAST WIND WITH A FAIRLY TIGHT PRESSURE GRADIENT. WITH THE FLOW OFF OF THE LAKE WE COULD GET SOME LOWER CLOUDS TO DEVELOP OVERNIGHT/SUN MORNING...BUT AIRMASS ASSOCIATED WITH THE HIGH IS QUITE DRY. .OUTLOOK...NON VFR MIGHT BE POSSIBLE TUESDAY NIGHT THROUGH WEDNESDAY NIGHT. && .MARINE... HIGH PRESSURE OVER SOUTH CENTRAL CANADA WILL SLIDE SOUTHEAST INTO THE CENTRAL LAKES TONIGHT INTO SUNDAY THEN OFF THE NEW ENGLAND COAST ON TUESDAY. LOW PRESSURE FROM THE PLAINS STATES WILL MOVE INTO THE CENTRAL LAKES WEDNESDAY WITH INCREASE SOUTHWEST WINDS. WINDS LOOK LIKE THEY WILL MAX OUT AROUND 30 KNOTS. HIGH PRESSURE WILL BRIEFLY RETURN THURSDAY NIGHT. && .CLE WATCHES/WARNINGS/ADVISORIES... OH...NONE. PA...NONE. MARINE...NONE. && SYNOPSIS...JAMISON NEAR TERM...JAMISON SHORT TERM...JAMISON LONG TERM...MULLEN AVIATION...OUDEMAN MARINE...MULLEN
Hazardous weather outlook, Mar 15, 5:07 AM EDT, 16 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CLEVELAND OH 507 AM EDT SAT MAR 15 2014 LEZ061-142>149-162>169-OHZ003-006>014-017>023-027>033-036>038-047- 089-PAZ001>003-160915- LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA- ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-LUCAS-WOOD- OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND- HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL-WYANDOT-CRAWFORD- RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW-HOLMES-KNOX- ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA- 507 AM EDT SAT MAR 15 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE...NORTH CENTRAL OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 16, 6:15 PM EDT | Flash Flood Warning | CLE | Lucas, Wood | 6 hr |
Nearby
River Flood Warnings in Ohio, 2014Every river flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.